# SDR ASOA201705173162

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 BETWEEN STRINGER 16-17 FOUND CORRODED. REPAIRED AS PER ETD2017-145-039725A AND SRM 53-31-04 ITEM E FIG 212
